# SDR 29GA93521053012A

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 31,478 hours, 40,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Part serial: 950240
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, A BUZZING NOISE WAS HEARD AND BURING ODOR COMING FROM CABIN WHEN BLEEDS TURNED OFF,  ODOR AND NOISE STOPPED.  REPLACED AIR CYCLE MACHINE,  OPERATIONAL CHECKED GOOD.  NO BURNING ODOR WAS PRESENT.
